Mathematical Notes

, Volume 59, Issue 6, pp 625–636

A few remarks on ζ(3)

  • Yu. V. Nesterenko

DOI: 10.1007/BF02307212

Cite this article as:
Nesterenko, Y.V. Math Notes (1996) 59: 625. doi:10.1007/BF02307212


A new proof of the irrationality of the number ζ(3) is proposed. A new decomposition of this number into a continued fraction is found. Recurrence relations are proved for some sequences of Meyer'sG-functions that define a sequence of rational approximations to ζ(3) at the point 1.

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • Yu. V. Nesterenko
    • 1
  1. 1.Moscow State UniversityUSSR

Personalised recommendations